Advertisement

Probability Theory and Related Fields

, Volume 118, Issue 1, pp 131–145 | Cite as

Self-adjointness of some infinite-dimensional elliptic operators and application to stochastic quantization

  • Giuseppe Da Prato
  • Luciano Tubaro
Article
  • 122 Downloads

Abstract

We consider an operator ϕ = Lϕ−: <CDU(x), Dϕ> in a Hilbert space H, where L is an Ornstein–Uhlenbeck operator, UW 1,4(H, μ) and μ is the invariant measure associated with L. We show that is essentially self-adjoint in the space L 2(H, ν) where ν is the “Gibbs” measure ν(dx) = Z −:1 e −:2U(x) dx. An application to Stochastic quantization is given.

Key words

Essential self-adjointness Stochastic partial differential equations Stochastic quantization 

Mathematics Subject Classification (2000)

47B25 60H15 81S20 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2000

Authors and Affiliations

  • Giuseppe Da Prato
    • 1
  • Luciano Tubaro
    • 2
  1. 1.Dipartimento di MatematicaScuola Normale Superiore di PisaPisaItaly
  2. 2.Department of MathematicsUniversity of TrentoTrentoItaly

Personalised recommendations